MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2016/1971465

Медицинская библиотека · Case reports in nephrology · 2016

Drug-Induced Acute Interstitial Nephritis with Nifedipine.

Golbin Léonard, Dolley-Hitze Thibault, Lorcy Nolwenn, Rioux-Leclercq Nathalie, Vigneau Cécile

СтатьяПеревод в очереди

Аннотация

Background. Acute interstitial nephritis (AIN) is a frequent cause of Acute Kidney Injury (AKI). Drug hypersensitivity is the most common etiology and the list of drugs that can induce AIN is not exhaustive yet. Case Report. Here, we describe the case of a 43-year-old man who was treated with nifedipine (Adalate®) for Raynaud's syndrome. After nifedipine introduction, serum creatininemia progressively increased from 91 to 188 μmol/L in a few months and AKI was diagnosed. Laboratory work-up results indicated the presence of tubular proteinuria and nonspecific inflammatory syndrome. Histological analysis found granulomatous interstitial nephropathy without necrosis in 20% of the kidney biopsy without immunofluorescent deposit. Nifedipine was stopped and corticosteroid treatment was started with a rapid but incomplete reduction of serum creatininemia level to 106 μmol/L. Conclusion. This is the first case of AIN caused by nifedipine.

Для цитирования: Golbin Léonard, Dolley-Hitze Thibault, Lorcy Nolwenn, Rioux-Leclercq Nathalie, Vigneau Cécile. Drug-Induced Acute Interstitial Nephritis with Nifedipine.. Case reports in nephrology. 2016. DOI: 10.1155/2016/1971465.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.